About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 787891, 14 pages
http://dx.doi.org/10.1155/2013/787891
Research Article

A Coupling Method of New EMFE and FE for Fourth-Order Partial Differential Equation of Parabolic Type

1School of Mathematical Sciences, Inner Mongolia University, Hohhot 010021, China
2School of Statistics and Mathematics, Inner Mongolia University of Finance and Economics, Hohhot 010070, China

Received 29 November 2012; Accepted 11 March 2013

Academic Editor: B. G. Konopelchenko

Copyright © 2013 Yang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Liu, Hong Li, Zhichao Fang, Siriguleng He, and Jinfeng Wang, “A Coupling Method of New EMFE and FE for Fourth-Order Partial Differential Equation of Parabolic Type,” Advances in Mathematical Physics, vol. 2013, Article ID 787891, 14 pages, 2013. doi:10.1155/2013/787891